# SDR NSVA20070145

- Difficulty date: May 30, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N221CJ
- Make and model: Beech 1900D
- Aircraft serial: UE221
- Aircraft time: 22,000 hours, 31,366 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO PUSH TO EXTINGUISH LIGHT DURING AMP TEST ON RIGHT SIDE.  REMOVED AND REPLACED RIGHT ENG.  FIRE BOTTLE AND SQUIB ASSY.  REMOVED AND REPLACED RIGHT FIRE "T" HANDLE ASSY.  OPS CHECK GOOD IAW COLGAN WORK CARD NR 26-20-05 AND MM CH 26-00-00.
